# SDR SCNA97215

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 608265
- Condition: Corroded
- Location: Bs 395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORRODED FLOOR SUPPORT AT STATION 395, LBL 12.09.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE IAW B727 SRM 51-10-2, 51-10-6, 51-30-1, AND 51-40-3.
